# SDR SWAA051962

- Difficulty date: July 6, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 3,961 hours, 2,270 cycles
- Engine: Cfmint CFM567B22
- Engine time: 19,777 hours, 11,438 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SMOKED AFTER START DUE TO OIL LEAK.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
